# SDR UF6A990948

- Difficulty date: September 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858AW
- Make and model: Bag ATP
- Aircraft serial: 2035
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: JD256J0064001
- Condition: Cracked
- Location: Bs 324
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBN - THE AFT SLIDE ATTACHMENT BRACKET ON THE FORWARD PASSENGER DOOR IS CRACKED.  MAINTENANCE REMOVED AND REPLACED BRACKET.  ALL WORK WAS DONE IAW BAE ATP SRM 51-10-06.  (M)
